Illinois Journal of Mathematics

Most symmetric sets are of synthesis

Sadahiro Saeki

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 1 (1976), 171-176.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050170

Digital Object Identifier
doi:10.1215/ijm/1256050170

Mathematical Reviews number (MathSciNet)
MR0387963

Zentralblatt MATH identifier
0315.43008

Subjects
Primary: 43A45: Spectral synthesis on groups, semigroups, etc.

Citation

Saeki, Sadahiro. Most symmetric sets are of synthesis. Illinois J. Math. 20 (1976), no. 1, 171--176. doi:10.1215/ijm/1256050170. https://projecteuclid.org/euclid.ijm/1256050170


Export citation